# SDR SWAA2019120239291

- Difficulty date: November 20, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,415 hours, 11,286 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810345
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242D CRACKED AT OUTBOARD AFT EDGE NEXT TO CUTOUT. / R&R FLOOR PANEL PER SRM.
